# SDR HEEA968702

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder   (Hr)
- Part number: 206076062003
- Condition: Leaking
- Location: Servo Sys
- Part time: 18,629 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT SEAL LEAKING AND TORN.
